On reducibility of
totally symetric n-quasigroups
Novi Sad Journal of Mathematics, Tome 24 (1994) no. 1
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_1994_24_1a_22,
author = {Stojakovi\'c Zoran},
title = {On reducibility of
totally symetric n-quasigroups},
journal = {Novi Sad Journal of Mathematics},
pages = {269-276},
year = {1994},
volume = {24},
number = {1},
url = {http://geodesic.mathdoc.fr/item/NSJOM_1994_24_1a_22/}
}
Stojaković Zoran. On reducibility of totally symetric n-quasigroups. Novi Sad Journal of Mathematics, Tome 24 (1994) no. 1. http://geodesic.mathdoc.fr/item/NSJOM_1994_24_1a_22/